Skip to content
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Lemsip Max Lemon Cold & Flu Sachets

Original price $23.99 - Original price $23.99
Original price
$23.99
$23.99 - $23.99
Current price $23.99

Lemsip Max Cold & Flu Decongestant Hot Drink sachets provide temporary relief of:
-blocked or runny nose
-headache and fever
-sore throat
-body aches and pains

Ingredients

Each sachet contains Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg.

Dosing guide


Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours). Do not give to children 12 years and under.